Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Contacts Login 
Home Print this page Email this page Users Online: 382

    Article Cited by others


Bilateral radicular dens in dente in mandibular premolars

Verma Kanika Gupta, Basavaraju Suman, Jindal Sahil, Sachdeva Suresh

Year : 2013| Volume: 1| Issue : 3 | Page no: 115-117

   This article has been cited by
1 Radicular Dens in Dente: Review of the Literature with Report of a Rare Case in a Child
Karen Boaz, Srikant Natarajan, Baranya Shrikrishna Suprabha, Nandita KP, Amitha J. Lewis, Sriranjani Deepak, Nidhi Manaktala
The Open Dentistry Journal. 2022; 16(1)
[Pubmed]  [Google Scholar] [DOI]


Read this article